# SDR 06FDEA03401

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB, CRACK IN STR 7R, AT RIB, FIN STA 133.8.  REMOVED DAMAGE ON STR 7R AT RIB FIN STA 133.8 AND REPAIRED IAW SRM 55-30-4 FIG 1.
